# SDR SWAA2023061446747

- Difficulty date: May 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STAB 2023-310433<[01] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STA I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9;[02] REPLACED SEAL PLATE ACCESS PANEL 343AB AT RT HORIZONTAL STA I.A.W B737-700 SRM 51-10-02-0G-0 ITEM 9.JOB COMPLETE.
